| Model Number |
RONDO 2 AUDIO PROCESSOR [BUTTON PROCESSOR 2] |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/07/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The device was sent to hq due to no function.Preliminary device investigation revealed a broken housing and a leaking battery.
Additional Manufacturer Narrative
The device has been returned to med-el hq where it will be evaluated.When available, a device failure analysis will be submitted as a follow-up report.
Additional Manufacturer Narrative
Conclusion: during the repair process of a rondo 2 audio processor, a leaking battery was detected.The electrolyte oxidized some components.The damage to the rechargeable battery inside was most likely caused by strong mechanical stress.Additionally, no contact to leaking electrolyte and no patient injury from contact with leaking electrolyte was reported.This is a final report.
Event or Problem Description
The device was sent to hq due to no function.Preliminary device investigation revealed a broken housing and a leaking battery.According to the field the device did not have a leaking battery at the time the device was sent back to hq and therefore no user was harmed.